This article is cited in 1 scientific paper (total in 1 paper)
Multivariate chi-square distribution for a nonhomogeneous multinomial scheme
B. I. Selivanov, V. P. Chistyakov
We consider a statistic whose components are the $\chi^2$ statistics,
constructed on the base of the frequencies of outcomes of non-homogeneous polynomial samples of growing volumes.
Conditions are formulated which guarantee the existence of a limiting distribution of this statistics,
and its Laplace transform is presented. In the homogeneous case, the Laplace transform obtained
is reduced to the form which has been known before.
This work was supported by the Russian Foundation for Basic Research,
grants 96–01–00531, 96–15–96092.
PDF file (760 kB)
Discrete Mathematics and Applications, 1998, 8:3, 263–273
B. I. Selivanov, V. P. Chistyakov, “Multivariate chi-square distribution for a nonhomogeneous multinomial scheme”, Diskr. Mat., 10:2 (1998), 52–61; Discrete Math. Appl., 8:3 (1998), 263–273
Citation in format AMSBIB
\by B.~I.~Selivanov, V.~P.~Chistyakov
\paper Multivariate chi-square distribution for a nonhomogeneous multinomial scheme
\jour Diskr. Mat.
\jour Discrete Math. Appl.
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
A. M. Zubkov, M. P. Savelov, “Convergence of the sequence of the Pearson statistics values to the normalized square of the Bessel process”, Discrete Math. Appl., 27:6 (2017), 405–411
|Number of views:|